# SDR AALA20120714006

- Difficulty date: July 12, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 46,455 hours, 6,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 13 OVERHEAD ESCAPE PATH LIGHT MISSING LENS.  REPLACED LENS FOR ROW 13 OVERHEAD ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
